# SDR SWIA200616765

- Difficulty date: June 6, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 10,314 hours, 8,910 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 02198H1372
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS LEFT SIDE WINDOW CRACKED.  REPLACED LEFT SIDE WINDOW PER RII 56-402 AND AMM 56-12-01.
